Feuilletages et actions de groupes sur les espaces projectifs
[Foliations and group actions on projective spaces]
Mémoires de la Société Mathématique de France, no. 103 (2005) , 130 p.

A holomorphic foliation on a compact complex manifold M is said to be an -foliation if there exists an action of a complex Lie group G such that the generic leaf of coincides with the generic orbit of G. We study -foliations of codimension one, in particular in projective space, in the spirit of classical invariant theory, but here the invariants are sometimes transcendental ones. We give a list of examples and general properties. Some classification results are obtained in low dimensions.

Un feuilletage holomorphe sur une variété compacte complexe M est un -feuilletage s’il existe une action d’un groupe complexe G telle que les feuilles génériques de soient les orbites de G. On s’intéresse essentiellement au cas de la codimension un sur les espaces projectifs dans l’esprit de la théorie des invariants qui ici peuvent être transcendants. On s’attache à présenter des exemples et des résultats de classification en petite dimension.

DOI: 10.24033/msmf.415
Classification: 37F75, 32M05, 32M17, 32M25, 32S65
Mot clés : Feuilletage holomorphe, action de groupes, théorie des invariants, calcul formel
Keywords: Holomorphic foliation, group action, invariant theory, symbolic computation
@book{MSMF_2005_2_103__1_0,
     author = {D\'eserti, Julie and Cerveau, Dominique},
     title = {Feuilletages et actions~de~groupes sur~les~espaces~projectifs},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {103},
     year = {2005},
     doi = {10.24033/msmf.415},
     mrnumber = {2200857},
     zbl = {1107.37037},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_2005_2_103__1_0/}
}
TY  - BOOK
AU  - Déserti, Julie
AU  - Cerveau, Dominique
TI  - Feuilletages et actions de groupes sur les espaces projectifs
T3  - Mémoires de la Société Mathématique de France
PY  - 2005
IS  - 103
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_2005_2_103__1_0/
DO  - 10.24033/msmf.415
LA  - fr
ID  - MSMF_2005_2_103__1_0
ER  - 
%0 Book
%A Déserti, Julie
%A Cerveau, Dominique
%T Feuilletages et actions de groupes sur les espaces projectifs
%S Mémoires de la Société Mathématique de France
%D 2005
%N 103
%I Société mathématique de France
%U http://www.numdam.org/item/MSMF_2005_2_103__1_0/
%R 10.24033/msmf.415
%G fr
%F MSMF_2005_2_103__1_0
Déserti, Julie; Cerveau, Dominique. Feuilletages et actions de groupes sur les espaces projectifs. Mémoires de la Société Mathématique de France, Serie 2, no. 103 (2005), 130 p. doi : 10.24033/msmf.415. http://numdam.org/item/MSMF_2005_2_103__1_0/

[1] F. Cano« Reduction of the singularities of codimension one foliations in dimension three », Ann. of Math. 160 (2004), no. 3, p. 907–1011. | MR | Zbl

[2] F. Cano & D. Cerveau« Desingularization of nondicritical holomorphic foliations and existence of separatrices », Acta Math. 169 (1992), no. 1-2, p. 1–103. | MR | Zbl

[3] D. Cerveau & A. Lins Neto« Irreducible components of the space of holomorphic foliations of degree two in 𝐂(n), n3 », Ann. of Math. (2) 143 (1996), no. 3, p. 577–612. | MR | Zbl

[4] D. Cerveau, A. Lins Neto, F. Loray, J.V. Pereira & F. Touzet« Algebraic reduction theorem for complex codimension one singular foliations », Comment. Math. Helv., à paraitre. | MR | Zbl

[5] D. Cerveau & J.-F. MatteiFormes intégrables holomorphes singulières, Astérisque, vol. 97, Société Mathématique de France, Paris, 1982. | MR | Zbl | Numdam

[6] I. DolgachevLectures on invariant theory, London Mathematical Society Lecture Note Series, vol. 296, Cambridge University Press, Cambridge, 2003. | MR | Zbl

[7] W. Fulton & J. HarrisRepresentation theory, Graduate Texts in Mathematics, vol. 129, Springer-Verlag, New York, 1991. | MR

[8] P. Griffiths & J. HarrisPrinciples of algebraic geometry, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York, 1978. | MR | Zbl

[9] J. HarrisAlgebraic geometry, Graduate Texts in Mathematics, vol. 133, Springer-Verlag, New York, 1992. | MR

[10] J.-P. JouanolouÉquations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, Berlin, 1979. | MR | Zbl

[11] B. Malgrange« Frobenius avec singularités. I. Codimension un », Publ. Math. Inst. Hautes Études Sci. 46 (1976), p. 163–173. | MR | EuDML | Zbl | Numdam

[12] J.V. Pereira & P.F. Sánchez« Transformation groups of holomorphic foliations », Comm. Anal. Geom. 10 (2002), no. 5, p. 1115–1123. | MR | Zbl

[13] V.L. Popov & È.B. Vinberg« Invariant theory », in Algebraic geometry, 4, Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989, en russe, p. 137–314. | MR | Zbl

[14] K. Saito« On a generalization of de-Rham lemma », Ann. Inst. Fourier (Grenoble) 26 (1976), no. 2, p. 165–170. | MR | EuDML | Zbl | Numdam

[15] J.-C. TougeronIdéaux de fonctions différentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 71, Springer-Verlag, Berlin, 1972. | MR | Zbl

Cited by Sources: